# SDR UPS07449369

- Difficulty date: February 15, 2007
- Submitted: March 12, 2007
- Operation: Air carrier
- Aircraft: N683UP
- Make and model: Boeing 747121
- Aircraft serial: 20353
- Aircraft time: 90,184 hours, 22,066 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Frame
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C M/D L4 DOOR LOWER AFT CORNER FRAME FOUND CRACKED.  CRACK LENGTH 1.5 INCH.  FRAME REPAIRED AS PER SRM 52-10-02 FIG 10 AT M/D L4 DOOR AFT VERTICAL FRAME CORNER AREA.
